# SDR WX0600038

- Difficulty date: February 13, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-83
- Aircraft serial: 49725
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE AT ROW 23 AND 24.  REPLACED FAULTY SPLICE IAW BOEING SWPM 20-50-01 AND MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
